# SDR SWIA2021062859173

- Difficulty date: April 6, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N800SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15060
- Aircraft time: 36,832 hours, 23,127 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Fitting
- Condition: Chafed
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* CREW ESCAPE HATCH FWD FITTINGS ARE CHAFED.  FLAGGED     (C-CHECK RO 6/22/2021)    BLENDED CHAFE ON FWD FITTINGS AT CREW ESCAPE HATCH REF. CRJ-900 SRM, 51-12-00-001-001-A01. FOUND TO BE OUT OF LIMITS REF. CRJ-900 SRM, 53-00-00-101-001-A01. COMPLIED WITH REO 690-53-11-1318 REV -- DATED: 2021-04-13, ALL STEPS COMPLIED WITH, WITHIN LIMITS. FUNCTIONAL TEST GOOD, SEE CONTINUE CARD FOR FURTHER DETAILS
